# SDR REXA2013033100501

- Difficulty date: March 31, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 11,615 hours, 7,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 280.0 LOWER WEB CORRODED.  REMOVED AND REPLACED DAMAGED SECTION OF LEFT FS 280.00 LWR WEB IAW EO R53339.
